Thigh feels like bruise after injection

  1. Thigh feels like bruise after injection


    I think I have completed my 4th injection, but the first 2 I had no soreness what so ever, and the last(left thigh) still hasn't given me any soreness, but the 3rd injection in my right quad has my quad feeling bruised, I wouldn't described it as sore. I don't really feel it just walking, but if I flex my leg by fully extending it, or pull my foot back like you do when you stretch your quad I can feel it a good amount, or just pressing in the injection area(few inches around it). Their is no redness or visual indications of anything wrong I am just concerned because I haven't felt this on any other injections. Anything to worry about? 1cc of test ethanate was injected


  2. If it is not red and not warm then there is probably no infection, you probably hit close to a nerve.

  3. thanks bro, I have neither of those symptoms. This is my first injectable cycle so I'm just a little paranoid about ****.
    •   
       


  4. Would this make the injection less effective or a bit wasteful?

  5. No it is the same, the pain is caused from the hormone "dropping" from the oil, try some test prop and you will see what real pain can be.

  6. Quote Originally Posted by MSE View Post
    No it is the same, the pain is caused from the hormone "dropping" from the oil, try some test prop and you will see what real pain can be.
    Yeah if you can walk your good if you can limp your still good......just one of the trade offs with going super speed on your muscle growth and you thought is was just a cake walk and the little stick from a needle was all it takes...it will turn sore and red too maybe even swell a little bit but it will go away but dont do what i did and go for seconds try a new area to inject in and dont go back to that spot for awhile...

  7. Dam seems like it got a little worse today. I noticed the pain is in a skinny line down my thigh, like an inch's width where it hurts, from mid thigh to just above the knee. Pain gets worse near the knee. Still walk fine though, just hurts on contact with a small area like 1 finger pressing on a spot. Anything to help like icing/warming it? If so with what? Guess my leg day is getting pushed back.

  8. Dont shoot quads within three days of leg day dude. And try ibuprofen for the pain, it worked for me. I have the least pain shootin glutes.
    Quote Originally Posted by madds87 View Post
    Im not to fond of taking serm's for long periods of time....

  9. I haven't lol, 5 days since last inject in this quad/leg.

  10. Would light pace cardio help loosen it up or just straight rest be better?

  11. nothing but rest, water, and heat. Just tough it I always inject quads and did legs that day the pain always came 8-24 hours after I inject. I actually think cardio does help loosen it out but my problem was when I stop it would tighten up again it going to be a few more days till it gets better might even get a little worse.

  12. 7th day: pain is the same if not slightly more intense. Still walk ok though. I'm beginning to feel it a bit in the left leg which has been 4 days since inject. Worries me though how the pain begins 3-4 days after injection and not the next day or sooner. I'm going to lift legs through the pain today, whether I can do them heavy or not. Did a glute shot last night and is fine this morning, will do those from now on.

  13. Depending on the quality of what you've injected, there might be a decent amount of benzyl alcohol in there, which ... hurts .... for days. You'll probably notice some swelling around the injection site.

    You're probably better with glute injections, if this stuff hurts. The less blood vessels involved, the less prone to pain you will be.
    Athletic Xtreme Rep
    Bob@athleticxtreme.com
    IFFI
    Ask me about the Athletic Xtreme Product Line

  14. What is the concentration per ml of this test? EG: 250 per ml
    Quote Originally Posted by madds87 View Post
    Im not to fond of taking serm's for long periods of time....

  15. Quote Originally Posted by timmmah View Post
    What is the concentration per ml of this test? EG: 250 per ml
    that is correct, 250mg per ml

    I lifted legs this morning, and my strength was all still there. It was only down by a rep on my heaviest set of squats but up in leg curls, I think it was just mental. It really wasn't painful lifting, more painful stretching and getting in and out of my truck. I still don't understand why it would take like 3 days for the high ba content(if thats my issue) to take effect). Ibuprofen doesn't seem to do anything for me either.

  16. OP, don't post lab names.

  17. looks like tha glute is the winner it just takes some adjusting to twist around with a huge pin to stab your as. If you do go back to thighs do a smaller amount maybe like 5cc-1/2 ml

  18. Quote Originally Posted by standoe3 View Post
    If you do go back to thighs do a smaller amount maybe like 5cc-1/2 ml
    Huh? 1cc=1ml. Your statement is confusing.

  19. Right side is not too bad anymore, manageable atleast, left side is horrible now but it was a more recent injection so I'll give it a few more days. I was thinking, possible quads became irritated due to being too close to the previous injection site even though it was a week between?

  20. 1) stop being a puss
    2) are you sure of where your injecting? there are sites that hurt less then others, google it. I think calfs and outter quads are the best next to glutes. I also do delts and lats
    3) I hope you are not putting it the same spot several times in a row...thats dumb
    4) If you put it in your quad, use a foam roller and roll that **** out.
    5) if you still cant handle it, ship that **** to me and I promise not to bitch about it online....

  21. Try shooting before you work the legs. Having the oil in first and then moving the muscle around will help it feel more comfortable. What I did was cut it with B12, $5 at any pharmacy for 30ml, or use Equipoise to make it easier to bare the pain.

  22. Quote Originally Posted by twunnies View Post
    What I did was cut it with B12, $5 at any pharmacy for 30ml, or use Equipoise to make it easier to bare the pain.
    Might as well cut it with bac water, since B12 is water-based.

    OP, you might have purchased gear made from a particular notorious batch of test E raws that came out of China about a year ago. This batch was FUBAR because they failed to rinse off the carbolic acid (if I recall), making the Enanthate burn and hurt like hell for a week after injections. They talk about this all the time at Anabolex.
    Either that, or quad injections just aren't for you. Some guys love them (myself included), and some guys can't do them.

    Edit: actually, after reading over your initial complaint again, this isn't a matter of tainted raws. You're just being capricious. Stop stretching your quads so much and move on.

  23. I lost count of how long its been since the quad injects but Id guess around two weeks, right quad has healed about 85%, and left quad feels like it gets about 5-10% better each night but I'd say they just aren't for me. No feeling from glutes, knock on wood.
  

  
 

Similar Forum Threads

  1. Feels like my thigh is on fire when I wake up.
    By DerickVonD in forum Training Forum
    Replies: 4
    Last Post: 05-26-2011, 02:53 PM
  2. Thoughts on Thigh Injection
    By triton185 in forum Anabolics
    Replies: 26
    Last Post: 02-26-2009, 06:31 PM
  3. Replies: 4
    Last Post: 01-17-2009, 02:35 PM
  4. 1st injection: site pain and bruise
    By Badhabitz in forum Anabolics
    Replies: 5
    Last Post: 12-04-2008, 05:41 PM
  5. how painful is thigh injection
    By sesame189 in forum Anabolics
    Replies: 5
    Last Post: 05-16-2008, 07:50 AM
Log in
Log in